Hermite Series Solutions of Linear Fredholm Integral Equations
AbstractA matrix method for approximately solving linear Fredholm integral equations of the second kind is presented. The solution involves a truncated Hermite series approximation. The method is based on first taking the truncated Hermite series expansions of the functions in equation and then substituting their matrix forms into the equation. Thereby the equation reduces to a matrix equation, which corresponds to a linear system of algebraic equations with unknown Hermite coefficients. In addition, some equations considered by other authors are solved in terms of Hermite polynomials and the results are compared.
Scifeed alert for new publicationsNever miss any articles matching your research from any publisher
- Get alerts for new papers matching your research
- Find out the new papers from selected authors
- Updated daily for 49'000+ journals and 6000+ publishers
- Define your Scifeed now
Yalçınbaş, S.; Aynigül, M. Hermite Series Solutions of Linear Fredholm Integral Equations. Math. Comput. Appl. 2011, 16, 497-506.
Yalçınbaş S, Aynigül M. Hermite Series Solutions of Linear Fredholm Integral Equations. Mathematical and Computational Applications. 2011; 16(2):497-506.Chicago/Turabian Style
Yalçınbaş, Salih; Aynigül, Müge. 2011. "Hermite Series Solutions of Linear Fredholm Integral Equations." Math. Comput. Appl. 16, no. 2: 497-506.